# SDR CA061103018

- Difficulty date: October 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,894 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030911K
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ALONG LEFT SIDE "ARMPIT" WELD LINE FOUND DURING UNSCHEDULED TURBINE REMOVAL FOR CEB A-72-6060. NO CRACKS ALLOWED IN THIS AREA.
